# SDR CA110421011

- Difficulty date: April 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 59,779 hours
- Engine: Pwa JT8D9A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 71700
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APR 18, ACFT 728, WHILE FLYING ENROUTE, THE FLIGHT CREW HAD A NR 2 ENGINE LOW PRESSSSURE LIGHT ILLUMINATED, AND OIL QTY DROPPPED TO ZERO. NR 2 ENG WAS SHUTDOWN AND ACFT RETURNED TO DEPARTURE.  MAINTENANCE FOUND METAL IN THE MAIN OIL FILTER. GEARBOX REPLACED, ENG RUNS CARRIED OUT AND OIL FILTERS CHECKED. ACFT RETUNED TO SERVICE.
